MathSciNet Relay Station
MathSciNet bibliographic data
MR2328714 (2008m:58041) 58J22 (16S34 55N25 57R20)
Linnell, Peter; Schick, Thomas Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007), no. 4, 1003–1051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement